# SDR SWIA201333085

- Difficulty date: March 26, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 24,328 hours, 14,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARNING MESSAGE EN ROUTE.  SELF-EXTINGUISHED AFTER 5-10 SECONDS.  NO VISUAL OR OLFACTORY EVIDENCE OF SMOKE.  THERE WAS A LOUD BEEP FOR APPROXIMATELY 1 SECOND AT THE SAME TIME AS WARNING MESSAGE.  (FLT 6427)  PASSENGER IN LAV AT TIME OF WARNING.  INSPECTED LAV, NO EVIDENCE OF SMOKE SMELL.  PERFORMED VISUAL INSPECTION OF LAV ENCLOSURE.  NO DEFECTS NOTED.  LAV SMOKE DETECTOR OPS CHECK GOOD.
